MathSciNet Relay Station
MathSciNet bibliographic data
MR2720703 35Q30 (35B41 37L30 49K20 76D05)
Kapustyan, O. V.; Kasyanov, P. O.; Valero, J. Pullback attractors for a class of extremal solutions of the 3D Navier-Stokes system. J. Math. Anal. Appl. 373 (2011), no. 2, 535–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement